Weight reduction - Ayurvedic Medicines & Remedies

Kindly suggest me medication & diet for weight reduction after delivery & for a big tummy.

asked by Roshani on 11 March 2013 18:33
Hi, Kindly note I'm Roshani, I delivered my second baby nine months ago, but now the problem is afrer my second baby I have gained excess weight & also my stomach is much bigger inspite of the oil massage & tieing up my abdomen after delivery. Its a major concern as my stomach is growing bigger inspite of having a normal delivery. Plz advice a normal diet for me & and any... Read More
1 reply  -  Related Tags: Abdomen, Bulging, Delivery, Weight



Weight reduction not fat

asked by sssshilpu on 24 January 2013 11:20
Im having over weight but it doesnt due to fat.....it is only water...please give me any suggestions to lose... Read More
Expert's Advice (Dr.Sharma):- Dear Mam Weight of the body is mainly because of the tissue having Earthy and Watery elements. These are mainly Muscle,FAT Tissue and somewhat BonesThere are several parameters according to which it may be measured like Body mass index[tells us about optimum,underweight and over weight],Arm Circumference[ nutrition level], There are people who are overweight and some look like overweightWe presume.. Read more

I want gain my weight

asked by jagmeet on 10 October 2012 23:21
sir....i m 6'2,and my weight is 73..i want to gain my weight atleast 8-10 kg..i tried so many times,so many medicines..but haven't got any positive result...kindly suggest me .how can i gain me.weight without any side effect...i'm married... Read More
Expert's Advice (Dr.Vijay):- Hello, Your Body Mass Index (BMI) is 20.7. This means your weight is within the Normal range based on your given weight and height. However, it is considered as normal weight range. As you are desiring to reduce 8 to 10 Kg weight is not advisable medically. However, if there is fat depositions, you may consume natural medicines that include ayurveda and other system of medicines and therapies.. Read more

Hypothyroidism+Kanchanar gugulu+TSH level increases+nursing+no weight reduction

asked by born2win on 20 April 2012 2:53
Hi Doc, Im 31years old female. during my second pregnancy, my TSH level elevated and Im taking 150mcg of synthyroid. Im nursing my one year old kid. Also Im taking Kanchanar guggulu for last 6 months, (2tablets daily, either night or one for lunch and one for dinner). During each visit, my Tsh level increas and my doc increases my dosage from 100mcg to 150 mcg. Is it something wrong with my... Read More
Expert's Advice (Dr.Vijay):- Hi, As you are having hypothyroidism and accordingly you have to consume your regular medication however. As your age is 31-year-old and if you have any other issues related to periods, that has to be addressed. The other issue is your weight. Your BMI is 30.17 as per your given details. So, there may be other issue related to thyroidism. So you can continue your regular diet which is very.. Read more

Weight gain

asked by JVE on 11 November 2011 12:16
weight increase namshkar, mera liver badha hua hai aur uspar charbi bhi jam gai hai.aur mera wajan bhi badta ja raha hai sath mey bhokh bhi kam lagti... Read More
Expert's Advice (Dr.Vijay):- Hello, Due to abnormal functioning and metabolism errors, there may be weight gain in you. As you mention that if you are suffering from liver enlargement or fatty liver and excess fatty sedimentation which shows that there is obesity symptoms. For reducing your weight, you need to follow strict diet and controlled diet along with adequate exercises which is essential. Avoid consuming the foods.. Read more

Weight reduction

asked by dev d on 18 October 2010 22:44
Pranam i'm 33yrs old with 67kilos lady.i want to reduce some weight.please let me know how ican lose my weight . 2---my 4+ yrs daughter is having wezzing problem from last septmber also she has strong dust allergy.we r staying in chennai,tn.from last march 2009.please advise... Read More
Expert's Advice (Dr.Vijay):- Hello madam, There are certain reasons for overweight. If there is any kind of hormonal imbalances, or any other kind of diseases, that should be ruled out. For reducing weight you can follow ayurvedic treatments, siddha medicines, homeopathy, yoga, naturopathy etc are useful for reducing weight You can consume some ayurvedic medicines that help you such as Ayurslim, Divya Medohar Vati are very.. Read more

Triglycerides ayurvedic medicine

asked by vanna on 13 October 2010 16:28
sir, my baby is 7 months now. Recently i got my blood check up and found Triglycerides level as 366mg/dl. I am working women and i BF my baby only during early mornings and night. Why my TGL is so high, any remedy, Other tests are: Glucose FF - 80mg/dl RF- Negative Pls suggest some yoga asanas and medicines for reducing... Read More
4 replies  -  Related Tags: Cholesterol, Weight reduction
Expert's Advice (Dr.Vijay):- Hello, There are many reasons for increased cholesterol levels. In your case, it may be hereditary, diet abnormalities, and irregular or sedentary lifestyle. After identifying proper root cause, you need to follow proper diet and food habits and regimens to prevent the raise in triglycerides There may be cardiac risks and to be ruled out by thorough examination pertaining to heart. With ayurvedic.. Read more

Stomach pain and weight reduction

asked by pankaj d on 30 September 2010 0:59
stomach pain (dawa ka naam bataiye) Namaskar Baba ji, Mera naam pankaj dubey hai ,mai pichale 10 saal se pait dard se paresaan hoo,mujhe har hafte mai pait me dard hota hai aur roz din mai kai baar shauch ke liye jana padata hi,mai bahut hi paresaan hoo mai kya karu,aur pait mai gas bhi rahta hai mai kya karu ,aur iske wajah se mai kuch kha bhi nahi pata,meri umra 22 saal hai par mera wajan bahut... Read More
Expert's Advice (Dr.Vijay):- Hello, You mention that you have been suffering from stomach pain since 3 years and this may be due to many reasons which may include gastric disturbances, indigestion, hyperacidity, irregular food habits One has to analyse the root cause and proper treatment should be given However, you need to go for consultation and necessary investigations should be done such as ultrasonography etc If there are.. Read more

Obesity ayurvedic medicine

asked by ishi on 10 May 2010 13:41
namaskar dr. i am 35 year old woman and have 4 year old daughter. i had ceasarian. at present my weight is 80 kgs and my height is 152cms. i have no other medical problem. how can i reduce my weight and can i take Divya Medohar Vati along with exercise routine and diet... Read More
Expert's Advice (Dr.Vijay):- Hello, As per your given details your BMI is 34.63 where you come under class I obesity where you are highly in risk for cardiac complaints and other systemic illness. Hence you need to be careful and keen in reducing excess body weight which may hamper your lifestyle With the help of combined therapies like alternative medicines and complimentary medicines and with proper diet plan you can achieve.. Read more

Divya Medohar vati

asked by harry on 12 April 2010 17:24
Hi, I just order Divya Medohar vati from your site... I just want to loss 6 pounds..I just start taking that from last 2 days. i have hypothyroid problem too. I am taking 1 pill twice a day with hot water 1/2 hour before meal. How long it will take to start see result. Now my weight is 131 pounds, Height is 5-7" and age is 28. should I do some thing... Read More
Expert's Advice (Dr.Vijay):- Hello madam, Your BMI is 20.6 as per your given details of weight and height, this kind of obesity comes under class III, where you need to be conscious about reducing weight. Though there are many procedures to cut down fats and reduce weight, with the help of alternative therapies, you can overcome from this problem. As you do have hypothyroid issues where you have consume allopath medicines for.. Read more





Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.